Modelling Deforestation Due to Human Population and Its Effect on Farm Fields

Elizabeth Sebastian, Preethi Victor

Abstract


In this paper, a nonlinear mathematical model is proposed and analyzed to study the deforestation due to human population and its effect on farm fields. We consider the variables namely, density of human population, density of trees and Farm fields. Both the growth rate and carrying capacity of trees, which follows logistic model, are assumed to be simultaneously depleted by density of human population. Further this affects the growth rate of crops in farm fields. We discretize the model by applying Foward Euler scheme and analyse the stability of the model. Finally, we provide some numerical simulations using MATLAB.

Keywords


Difference equations; Human population; Forest resources; Farm fields

Full Text:

PDF

References


C. Celik and O. Duman, Chaos, Allee effect in a discrete-time predator?prey system, Solitons and Fractals 40 (2009), 1956 – 1962.

U. Ufuktepe, S. Kapcak and O. Akman, Stability analysis of the Beddington model with Allee effect Appl. Math. Inf. Sci. 9 (2) (2015), 603 – 608.

J.D. Murray, Mathematical Biology, Springer-Verlag, New York (1993).

V. Ramdhani, Jaharuddin and E.H. Nugrahani, Dynamical system of modelling the depletion of forestry resources due to crowding by industrialization, Applied Mathematical Sciences 9 (82) (2015), 4067 – 4079.

M. Agarwal and R. Pathak, Conservation of forestry biomass and wildlife population: a mathematical model, Asian Journal of Mathematics and Computer Research 4(1) (2015), 1 – 15.

B. Dubey, S. Sharma, P. Sinha and J.B Shukla, Modelling the depletion of forestry resources by population and population pressure augmented industrialization, Applied Mathematical Sciences 33 (2009), 3002 – 3014.

M. Agarwala, T. Fatimaa and H.I. Freedman, Depletion of forestry resource biomass due to industrialization pressure: A ratio-dependent mathematical model, Journal of Biological Dynamics 4 (4) (2010), 381 – 396.

M. Chaudhary, J. Dhar and G.P. Sahu, Mathematical model of depletion of forestry resource: effect of synthetic based industries, International Journal of Biological, Biomolecular, Agricultural, Food and Biotechnological Engineering 7 (4) (2013), 639 – 643.




DOI: http://dx.doi.org/10.26713%2Fjims.v9i3.981

eISSN 0975-5748; pISSN 0974-875X